# SDR AALA20040573

- Difficulty date: May 6, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE SKIN AT STATION 1582 AT 539L ON THE FORWARD SIDE OF PRODUCTION SPLICE HAS CORROSION.  THE AREA OF CORROSION IS 8 INCHES BY 3 AND .75 INCH AND THE CRACK LENGTH IS APPROXIMATELY 0.75 INCH.  REMOVED AREA OF SKIN DAMAGE PER SRM 53-00-01 AND REPAIRED USING STACKED DOUBLERS PER THE SRM.  REPAIR FASTENERS IN NEW LOCATIONS ARE .1875 INCH STAINLESS SHEAR HEAD HI-LOKS.
